# SDR AUS20030008

- Difficulty date: January 6, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Control Valve
- Part number: 07401061
- Condition: Jammed
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO360HB
- Stage of operation: NR
- Nature of condition: E, K, I
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER FIVE MINUTES OF AEROBATICS A LOW OIL PRESSURE INDICATIONWAS NOTED. GROUND CHECK FOUND THE ENGINE OIL QUANTITY OK. ONREMOVAL OF THE AEROBATIC OIL SYSTEM VALVE ASSEMBLY BOTTOM PLUG A1/4IN UNC SCREW WITH ATTACHED LOCKWASHER WAS FOUND. SUSPECT SCREW WAS A LYCOMING ROCKER HAT SCREW. PERSONNEL/MAINTENANCE ERROR. FOD
